# SDR 2007UALA01757

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTERY DOOR CUTOUT STRINGER 10L IS CRACKED AT BS 294.5.  [06-26-07]  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED STRINGER ANS STRINGER CLIP PER AAR EA REV IR I070359 AND UA-EVA-7030 1.
